# SDR QXEA2010060100330

- Difficulty date: May 28, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 4,854 hours, 5,591 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Diaphragm
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE UPPER OTBD WING TO NACELLE SUPPORT DIAPHRAGM IS CRACKED. REPLACED DIAPHRAGM IAW SRM 51-42-05
